MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION ORG-9100A; MULTIPLE PATIENT RECEIVER

NIHON KOHDEN CORPORATION ORG-9100A; MULTIPLE PATIENT RECEIVER
Model Number ORG-9100A
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Details of the complaint.The customer reported that when they attempt to view the arrythmia recall (ar) data for the telemetry transmitters, they do not see data or waveforms.They have not had the multiple patient receiver (org) software (sw) updated as of yet.Nihon kohden technical support (ts) let the customer know this is a known issue with the multiple patient receiver (org) and that they need to update the software.Ts informed them of the recall and provided them documentation regarding this and that they can use event list as an alternative to arrhythmia recall in the meantime.The nurses could not view ar feature on the screen or print for the doctor's review for patient diagnosis.Although the device does offer other means to be able to view the data, the customer stated that this impacts patient care for the purpose they are using that data.Real time patient monitoring not affected.The customer updated the software, and the issue was resolved.No patient harm reported.Investigation conclusion: the reported device was not returned for evaluation.Nkc has determined that after 1/1/2021 when the data is transferred from the zm series telemetry transmitters through the org, the org receiver applies an incorrect date stamp to episodic transmitter data (i.E.A.Arrhythmia recall data, b.St recall data, and c.Nibp measurement data).This date error is either carried over to the cns / rns or blocked so that the episodic data is missing depending on the model of the cns / rns.The root cause of this issue is software deficiency.Attempt #1 04/08/2022 emailed customer via microsoft outlook for all items under the no information section.The customer responded back with complaint details, but they did not provide the patient information as requested.Additional device information: concomitant medical device: the following device(s) were being used in conjunction with the org.Central nurse's station, model: cns-6201a, sn: (b)(4).
 
Event or Problem Description
The customer reported that when they attempt to view the arrythmia recall (ar) data for the telemetry transmitters, they do not see data or waveforms.They have not had the multiple patient receiver (org) software (sw) updated as of yet.Nihon kohden technical support (ts) let the customer know this is a known issue with the multiple patient receiver (org) and that they need to update the software.Ts informed them of the recall and provided them documentation regarding this and that they can use event list as an alternative to arrhythmia recall in the meantime.The nurses could not view ar feature on the screen or print for the doctor's review for patient diagnosis.Although the device does offer other means to be able to view the data, the customer stated that this impacts patient care for the purpose they are using that data.Real time patient monitoring not affected.The customer updated the software, and the issue was resolved.No patient harm reported.
 
Additional Manufacturer Narrative
Details of the complaint the customer reported th:at when they attempt to view the arrythmia recall (ar) data for the telemetry transmitters, they do not see data or waveforms.They have not had the multiple patient receiver (org) software (sw) updated as of yet.Nihon kohden technical support (ts) let the customer know this is a known issue with the multiple patient receiver (org) and that they need to update the software.Ts informed them of the recall and provided them documentation regarding this and that they can use event list as an alternative to arrhythmia recall in the meantime.The nurses could not view ar feature on the screen or print for the doctor's review for patient diagnosis.Although the device does offer other means to be able to view the data, the customer stated that this impacts patient care for the purpose they are using that data.Real time patient monitoring not affected.The customer updated the software, and the issue was resolved.No patient harm reported.Investigation conclusion: the reported device was not returned for evaluation.Nkc has determined that after 1/1/2021 when the data is transmitted from the zm series through the org, the org receiver applies an incorrect date stamp to episodic transmitter data (i.E., a.Arrhythmia recall screen data, b.St recall screen data, and c.Nibp (non-invasive blood pressure) measurement data).This date error is either carried over to the cns/rns/prefense or blocked so that the episodic data is missing depending on the model of the cns/rns/prefense.As a response to this issue, nk had issued a recall notification on 01/27/2021 on org-9100a, org-9110a, and org-9700a multi-patient receivers, and had announced on 02/02/2021 the release of software version v05-01 on 02/02/2021 for the org-9100, and org-9110 for the us market in order to resolve this issue.The customer had not updated their org software; thus, they are still experiencing the issue.After the customer had updated their org, the issue was resolved.A software update was issued to correct and fix the issue.No additional corrective actions are required at this time.Additional device information: d10: concomitant medical device: the following device(s) were being used in conjunction with the org.Central nurse's station; model: cns-6201a; sn: (b)(6).
 
Event or Problem Description

Brand Name
ORG-9100A
Common Device Name
MULTIPLE PATIENT RECEIVER
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
safety mgmt dept, quality mgmt
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key14232578
Report Number8030229-2022-02823
Device Sequence Number14554515
Product Code DRG
UDI-Device Identifier04931921103883
UDI-Public04931921103883
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K071058
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberORG-9100A
Device Catalogue NumberORG-9100A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2022
Supplement Date Received by Manufacturer06/21/2022
Initial Report FDA Received Date04/28/2022
Supplement Report FDA Received Date06/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/20/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1162-2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CNS-6201A SN (B)(6); CNS-6201A SN (B)(6)
Patient SexUnknown